# SDR ASMF200407006

- Difficulty date: July 3, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 42,554 hours, 29,952 cycles
- Engine: Pwa JT8D*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Part number: 3920274525
- Condition: Broken
- Location: Slat Control
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT SERVICE, SLAT NR 5 CONTROL CABLE WAS DETECTED BROKEN. CONTROL CABLE WAS REPLACED IAW MM 27-80-00, TEST CORRECT. DURING OVERNIGHT SERVICE,  LT WING OPERATIONAL TEST OF SLAT NR 5 WAS PERFORMED IAW MM 27-80-00, ALL CORRECT.
